Robust H-infinity filtering for 2D continuous systems with finite frequency specifications - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue International Journal of Systems Science Année : 2018

Robust H-infinity filtering for 2D continuous systems with finite frequency specifications

(1) , (2) , , (3) , (1)
1
2
3

Résumé

This paper investigates the design problem of robust H-infinity filtering for uncertain two-dimensional (2D) continuous systems described by Roesser modelwith polytopic uncertainties and frequency domain specifications. Our aim is to design a new filter guaranteeing an H-infinity performance level in specific finite frequency (FF) domains. Using the well-known generalised Kalman Yakubovich Popov lemma and homogeneous polynomially parameter-dependent matrices of arbitrary degrees, sufficient conditions for the existence of H-infinity filters for different FF ranges are proposed and then unified in terms of solving a set of linear matrix inequalities. Illustrative examples are provided to show the usefulness and potential of the proposed results.
Fichier non déposé

Dates et versions

hal-03633229 , version 1 (06-04-2022)

Identifiants

Citer

Abderrahim El-Amrani, Bensalem Boukili, Abdellaziz Hmamed, Ahmed El Hajjaji, Ismail Boumhidi. Robust H-infinity filtering for 2D continuous systems with finite frequency specifications. International Journal of Systems Science, 2018, 49 (1), pp.43-57. ⟨10.1080/00207721.2017.1391960⟩. ⟨hal-03633229⟩
8 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More